# SDR CA090129003

- Difficulty date: January 29, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 215900018
- Condition: Mismanufactured
- Location: Trim Tab Rotary
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER THE INSTALLATION ON A CL415, THE ACFT TECH TESTED AND FOUND OUT THAT THE ROTATION WAS IN THE OPPOSITE DIRECTION FOLLOWING THE DEMAND.  THEY INSTALLED A OTHER ONE AND EVERYTHING WENT RIGHT.
